Periodica Mathematica Hungarica

, Volume 26, Issue 1, pp 43–53 | Cite as

On fuzzy δ-continuity and fuzzy δ-closed graph

  • M. E. Abd El-Monsef
  • S. N. El-Deeb
  • F. M. Zeyada
  • I. M. Hanafy

Mathematics subject classification numbers, 1991

Primary. 54A40 Secondary 54C10 

Key words and phrases

Fuzzy topological spaces Fuzzy continuity Fuzzy closed graphs 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. E. Abd El-Monsef, M. H. Ghanim, E. E. Kerre andA. S. Mashhour, Fuzzy topological results,Fifth Prague Topological Symposium (1981).Google Scholar
  2. [2]
    K. K. Azad, On fuzzy semicontinuous, fuzzy almost continuous and fuzzy weakly continuous.J. Math. Anal. Appl. 82 (1981), 14–32.Google Scholar
  3. [3]
    K. K. Azad, Fuzzy Hausdorff Spaces and Fuzzy Perfect Mappings,J. Math. Anal. Appl. 82 (1981), 297–305.Google Scholar
  4. [4]
    C. L. Chang, Fuzzy topological spaces,J. Math. Anal. Appl.,24 (1968), 182–189.Google Scholar
  5. [5]
    M. A. Fath-Alla, Mapping with fuzzy closed graph and strongly fuzzy closed graph, (submitted).Google Scholar
  6. [6]
    T. E. Ganter, R. C. Steinlange andR. H. Warren, Compactness in fuzzy topological spaces.J. Math. Anal. Appl. 62 (1976), 547–562.Google Scholar
  7. [7]
    A. K. Katsaras andD. B. Liu, Fuzzy vector spaces and fuzzy topological vector spaces,J. Math. Anal. Appl. 58 (1977), 135–146.Google Scholar
  8. [8]
    R. Lowen, Convergence in fuzzy topological spaces,General Topology and Appl. 10 (1979), 147–160.Google Scholar
  9. [9]
    T. Noiri, On δ-continuous functions,J. Korean Math. Soc.,16 (1980), 161–166.Google Scholar
  10. [10]
    P. Pao-Ming andL. Yi-Ming, Fuzzy topological. I. Neighbourhodd structure of a fuzzy point and Moore-Smith convergence,J. Math. Anal. Appl. 76 (1980), 571–599.Google Scholar
  11. [11]
    R. Srivastava, S. N. Lal andA. K. Srivastava, Fuzzy Hausdorff spaces,J. Math. Anal. Appl. 81 (1981), 497–506.Google Scholar
  12. [12]
    S. Saha, Fuzzy δ-continuous mappings,J. Math. Anal. Appl. 126 (1987), 130–142.Google Scholar
  13. [13]
    C. K. Wong, Fuzzy tolopolgy: product and quotient theorems,J. Math. Anal. Appl.,46 (1974), 512–521.Google Scholar
  14. [14]
    C. K. Wong, Fuzzy points and local properties of fuzzy topology,J. Math. Anal. Appl. 46 (1974), 316–328.Google Scholar
  15. [15]
    L. A. Zadeh, Fuzzy Sets,Information and Control,8 (1965), 338–353.CrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • M. E. Abd El-Monsef
    • 1
  • S. N. El-Deeb
    • 2
  • F. M. Zeyada
    • 3
  • I. M. Hanafy
    • 1
  1. 1.Mathematic Department Faculty of ScienceTanta UniversityTantaEgypt
  2. 2.Mathematic DepartmentTeachers Junior CollegeTabukSaudi Arabia
  3. 3.Mathematic DepartmentTeachers Junior CollegeJizianSaudi Arabia

Personalised recommendations